# SDR GTIA030592

- Difficulty date: July 9, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT OUTBOARD SPOILER TORSION BAR INBOARD FITTING HAS CORROSION.  REMOVED FITTING. LOCATED AND DRILLED NEW ORDERED TORSION BAR FITTING.  INSTALLED NEW FITTING.  (M)
